← Return to Could Mac treatment cause food to taste bad?

Discussion
hayn3705 (@hayn3705)

Could Mac treatment cause food to taste bad?

MAC & Bronchiectasis | Last Active: May 29, 2020 | Replies (15)

Comment receiving replies
@sueinmn

@hayn3705 Oh, absolutely the lack of appetite is a hallmark of taking the Big3! That is why many of us experience sometimes alarming weight loss. I had to force myself to eat for all of the 18 months I was on the meds, and for a long time thereafter.
You can find great information about living with MAC treatment here: https://www.nationaljewish.org/education/pro-ed/live-events/ntm-patient-videos
My advice – put yourself on an hourly schedule of eating a little bit of highly nutritious food. I was eating hourly – a piece of cheese, a small cup of yogurt, a few nuts, a small protein shake or bar… I especially found anything tomato-based – spaghetti, V8, etc was intolerable.
Good luck
Sue

Jump to this post


Replies to "@hayn3705 Oh, absolutely the lack of appetite is a hallmark of taking the Big3! That is..."

I made tomato based chicken tortilla soup last night and seriously could not believe how horrible it tasted! My husband and daughter assured me it was delicious!?!?! That and the burning tongue is what prompted me to write this morning! Thanks for the info!

I have been having issues with tomato based foods, citrus, and peppered foods as well. Thank goodness for yogurt, eggs and watermelon. Appreciate the advice.

  Request Appointment